# SDR MWEA95163

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS, WHITE SMOKE COMING FROM THE CAPTAINS SIDE BRIEFCASE LIGHT DIMMER SWITCH.  MAINTENANCE REPAIRED BROKEN WIRE BEHIND CAPTAINS BRIEFCASE RHEOSTAT.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
